# SDR 2019FA0000122

- Difficulty date: April 16, 2019
- Submitted: April 16, 2019
- Operation: General aviation
- Aircraft: N291DF
- Make and model: Beech C90A
- Aircraft serial: LJ1534
- Aircraft time: 2,718 hours, 3,031 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 905210242
- Part serial: 540M98
- Condition: Cracked
- Location: Te Flap
- Part time: 2,718 hours, 3,031 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: Z
- Precautionary procedure: K

## Discrepancy

DURING REINSTALLATION OF FLAP AFTER PAINT REFURBISHMENT, FOUND RIGHT OUTBOARD P/N 90-521024-2, S/N 540-M-98 FLAP ACTUATOR ( JACK SCREW DESIGN ) ASSEMBLY WAS CRACKED NEARLY ENTIRE LENGTH OF ACTUATOR SHAFT BARREL( APPROX 4 INCHES ). PART WAS REPLACED WITH OVERHAULED PART AND SENT TO VENDOR FOR REPAIR. I AM SENDING A PHOTOGRAPH TO ADDRESS LISTED IN FREQUENTLY ASKED QUESTIONS.
